• Asymptotic expansion of the multi-orientable random tensor model
    É. Fusy, A. Tanasa. Electronic journal of combinatorics, 22(1): #P1.52, 2015.
  • Analyticity results for the cumulants in a random matrix model
    R. Gurau, T. Krajewski. Annales IHP-D, Comb., Phys. Interactions, 2: 169-228, 2015.
  • The double scaling limit of random tensor models
    V. Bonzom, R. Gurau, J. Ryan, A. Tanasa. J. High Energy Phys. , 1409(051), 2014.
  • The double scaling limit of the multi-orientable tensor model
    R. Gurau, A. Tanasa, D. Youmans. Europhys. Lett., 111(2015), 21002.
  • An analysis of the intermediate field theory of \(T^4\) tensor model
    V. Nguyen, S. Dartois, B. Eynard, J. High Energy Phys. , 1501 (2015) 013.
  • A Givental-like Formula and Bilinear Identities for Tensor Models
    S. Dartois, J. High Energy Phys. , 1501 (2015) 013.
  • An analysis of the intermediate field theory of \(T^4\) tensor model
    T. Krajewski, R. Toriumi, Fortsch. Phys., 62 (2014) 855-862.
  • Correlation functions of just renormalizable tensorial group field theory: the melonic approximation
    D. Samary, C. Pérez-Sánchez, F. Vignes-Tourneret, R. Wulkenhaar, Class. Quant. Grav., 32(17), 2015.
  • An extension of the Bollobas-Riordan polynomial for vertex partitioned ribbon graphs: definition and universality
    T. Krajewski, I. Moffatt, A. Tanasa, EuroComb 2015 Proceedings, (à paraître).